# SDR C2XA05RI002

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 16,255 hours, 13,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, MAINTENANCE FOUND SERVICE DOOR OVERHEAD EMERGENCY LIGHT (ONE BULB) NOT WORKING.  MAINTENANCE REPOSITION BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
